Decomposability of quotients by complex conjugation for rational and Enriques surfaces


Finashin S.

TOPOLOGY AND ITS APPLICATIONS, vol.79, no.2, pp.121-128, 1997 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 79 Issue: 2
  • Publication Date: 1997
  • Doi Number: 10.1016/s0166-8641(96)00174-5
  • Journal Name: TOPOLOGY AND ITS APPLICATIONS
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.121-128

Abstract

The quotients Y = X/conj by the complex conjugation conj:X --> X for complex rational and Enriques surfaces X defined over R are shown to be diffeomorphic to connected sums of <(CP)over bar>(2), whenever the Y are simply connected. (C) 1997 Elsevier Science B.V.